Alert archive / Nebraska / Tornado Warnings in 2022
Tornado Warning 15, NWS Hastings, NE
NWS Hastings, NE issued this tornado warning at Jul 4, 2022, 12:54 AM CDT for Hall County, Hamilton County, Merrick County, Nebraska. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 4, 2022, 12:54 AM CDT (05:54 UTC)
- Expired
- Jul 4, 2022, 1:19 AM CDT
- In force
- 25 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Hall County, NE, Hamilton County, NE, Merrick County, NE
The radar
The Grand Island radar (KUEX), 66 km from the middle of the area, began a volume at 05:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 12:54 AM CDT | TORNADO | 4 Se Grand Island, NE | REPORT OF CONSIDERABLE DAMAGE TO A HOUSE. MULTIPLE POWER LINES DOWN IN AREA. TIME ESTIMATED FROM RADAR DEBRIS SIGNATURE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 3, 7:05 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 5.9 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1581 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 1121 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.8
The text
As transmitted.
887
WFUS53 KGID 040554
TORGID
NEC079-081-121-040630-
/O.NEW.KGID.TO.W.0015.220704T0554Z-220704T0630Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Hastings NE
1254 AM CDT Mon Jul 4 2022
The National Weather Service in Hastings has issued a
* Tornado Warning for...
West central Hamilton County in south central Nebraska...
Southwestern Merrick County in central Nebraska...
East central Hall County in south central Nebraska...
* Until 130 AM CDT.
* At 1253 AM CDT, a severe thunderstorm capable of producing a
tornado was located near Grand Island, moving northeast at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Phillips around 105 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 4086 9833 4088 9835 4100 9824 4092 9814
TIME...MOT...LOC 0553Z 230DEG 19KT 4089 9831
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
Pfannkuch3 follow-up statements
860
WWUS53 KGID 040601
SVSGID
Severe Weather Statement
National Weather Service Hastings NE
101 AM CDT Mon Jul 4 2022
NEC079-081-121-040630-
/O.CON.KGID.TO.W.0015.000000T0000Z-220704T0630Z/
Hamilton NE-Merrick NE-Hall NE-
101 AM CDT Mon Jul 4 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 130 AM CDT FOR WEST
CENTRAL HAMILTON...SOUTHWESTERN MERRICK AND EASTERN HALL COUNTIES...
At 100 AM CDT, a radar confirmed tornado was located near Phillips,
or near Grand Island, moving northeast at 20 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
A few miles northwest of Phillips around 105 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is possibly on the ground. TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or
in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 4088 9829 4090 9833 4100 9824 4092 9814
TIME...MOT...LOC 0600Z 230DEG 19KT 4091 9827
TORNADO...OBSERVED
MAX HAIL SIZE...0.00 IN
$$
Pfannkuch963
WWUS53 KGID 040606
SVSGID
Severe Weather Statement
National Weather Service Hastings NE
106 AM CDT Mon Jul 4 2022
NEC079-040614-
/O.CAN.KGID.TO.W.0015.000000T0000Z-220704T0630Z/
Hall NE-
106 AM CDT Mon Jul 4 2022
...THE TORNADO WARNING FOR EASTERN HALL COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 4092 9826 4094 9828 4100 9824 4092 9814
TIME...MOT...LOC 0604Z 216DEG 26KT 4095 9824
$$
NEC081-121-040630-
/O.CON.KGID.TO.W.0015.000000T0000Z-220704T0630Z/
Hamilton NE-Merrick NE-
106 AM CDT Mon Jul 4 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 130 AM CDT FOR WEST
CENTRAL HAMILTON AND SOUTHWESTERN MERRICK COUNTIES...
At 104 AM CDT, a radar confirmed tornado was located a few miles
north of Phillips, or near Grand Island, moving northeast at 30 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
west central Hamilton and southwestern Merrick Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is possibly still on the ground. TAKE COVER
NOW! Move to a basement or an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 4092 9826 4094 9828 4100 9824 4092 9814
TIME...MOT...LOC 0604Z 216DEG 26KT 4095 9824
TORNADO...OBSERVED
MAX HAIL SIZE...0.00 IN
$$
Pfannkuch254
WWUS53 KGID 040619
SVSGID
Severe Weather Statement
National Weather Service Hastings NE
119 AM CDT Mon Jul 4 2022
NEC081-121-040629-
/O.CAN.KGID.TO.W.0015.000000T0000Z-220704T0630Z/
Hamilton NE-Merrick NE-
119 AM CDT Mon Jul 4 2022
...THE TORNADO WARNING FOR WEST CENTRAL HAMILTON AND SOUTHWESTERN
MERRICK COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of this particular Warning area. Therefore, this warning has been
cancelled.
However, a new Tornado Warning still remains in effect for parts of
Merrick County until 130 AM CDT.
LAT...LON 4092 9826 4094 9828 4100 9824 4092 9814
TIME...MOT...LOC 0617Z 230DEG 19KT 4100 9816
$$
PfannkuchWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at Jul 4, 12:30 AM CDT, 24 minutes earlier.
Area forecast discussion, Jul 4, 12:30 AM CDT, 24 minutes before
AREA FORECAST DISCUSSION
National Weather Service Hastings NE
1230 AM CDT Mon Jul 4 2022
...Aviation Update...
.DISCUSSION...(This evening through Sunday)
Issued at 416 PM CDT Sun Jul 3 2022
Upper air and satellite data showing generally southwesterly flow
remains in place across the region, set up between troughing over
the western CONUS and a ridge axis extending from TX northward
into the MN/Dakotas border area. Started off the day with
widespread dense fog across the CWA, as well as a couple isolated
pesky showers/weak storms over portions of north central KS. Once
both dissipated, it's been dry, with gradually diminishing cloud
cover. Clouds have been more stubborn across the ENE third of the
CWA, resulting in struggling temps in that area. At the sfc, winds
area SSE across the CWA, north of a stationary/warm frontal
boundary draped roughly from the CO/NE/KS border area into
central/SE KS. South of that boundary, winds are more southerly.
At 3 PM, temps across the CWA ranged from right around 80 in the
far ENE to the low-mid 90s in the far SW.
For the rest of this afternoon through tonight, the primary
forecast concern remains with thunderstorm chances. Some
uncertainties remain with the timing, as a few models are more
aggressive/earlier with the development of storms. Best chances
still looking to be this evening/overnight, as a mid-upper level
shortwave disturbance sliding northeast through the region, also
aided by an increasing LLJ. Even this close to those chances,
confidence in coverage is not high, models vary anywhere from
bringing the bulk of QPF through the heart of the CWA to any of
our activity being very isolated/scattered with the best chances
sliding to our north. Because of those differences, PoPs are
plenty generous in coverage, and not overly high...have 20-40%
chances going in the forecast. SPC meso page showing 2000-3000
j/kg of MLCAPE in place across the region, and models are in
decent agreement showing little change in that at least through
the evening hours...with deeper layer/0-6km shear on the lower end
of things around 25-30kts. Any storms that move into the area
will have the potential to be strong/severe, with large
hail/damaging winds the primary hazards.
Independence Day/Night...
Any thunderstorm activity from tonight is currently forecast to
clear the CWA to the east by around sunrise Monday, but it could
be a close call for areas along the HWY 81 corridor. The daytime
hours on Monday are forecast to be dry, with the region remaining
under southwesterly flow aloft. At the surface, winds are
expected to turn more south-southwesterly, with low pressure over
eastern CO and a frontal boundary/trough axis stalling out over
western NE. Gusty winds are expected to develop across at least
central/eastern portions of the CWA...western areas will be more
dependent on where that front sets up. Sitting on the warm side of
that boundary, models are in good agreement showing afternoon
high temperatures climbing well into the 90s to lower 100s. Those
hotter temperatures will develop where dewpoints are expected to
mix out more, across WSW portions of the area. Further east, where
dewpoints may only drop into the mid 60s, highs are forecast to
reach the mid-upper 90s. Heat index values are forecast to climb
into the 100-105 degree range, and after collab with neighboring
offices, issued a CWA-wide Heat Advisory.
Late in the afternoon into the evening, that sfc boundary will
provide a focus for some thunderstorm development, driven by brute
heating and any other shortwave disturbance moving into the area.
At this point, models showing the better chances for any storms
being across our NW and to our NW. So at this point for most of
(if not all of) the CWA should be in good shape when it comes time
for fireworks.
Tuesday and on...
Periodic thunderstorm chances remain in the forecast through the
rest of the work week, driven by additional upper level shortwave
disturbances moving in from the W-SW. Better chances will continue
to favor the evening/overnight hours...and the threat for some
strong to severe storms will remain a concern. Forecast is
currently dry for next weekend, with models hinting at the upper
level ridging reamplifying in the High Plains/Rockies region.
Heat concerns also continue. Tuesday high temperatures are
currently forecast to be similar to Monday, well into the
90s/low 100s. Heat index values are again in the 100-105 range,
and the Heat Advisory issued for Monday runs right on into
Tuesday. Mid-week highs look to remain in the 90s...and may have
to consider additional heat headlines for at least portions of the
CWA Wed, but will see how models trend with temps. Thurs/Fri have
forecast highs in the low- mid 90s, then climbing back further
into the 90s/low 100s for the weekend.
&&
.AVIATION...(For the 06Z KGRI/KEAR TAFS through 06Z Tuesday)
Issued at 1229 AM CDT Mon Jul 4 2022
Thunderstorms will clear the terminals within the next few hours,
with clearing skies through Monday morning. LLWS is also expected
through the early morning.
Southeast to south winds continue, with gusts above 20kts at
times.
&&
.GID WATCHES/WARNINGS/ADVISORIES...
NE...Heat Advisory from 1 PM this afternoon to 8 PM CDT Tuesday for
NEZ039>041-046>049-060>064-072>077-082>087.
KS...Heat Advisory from 1 PM this afternoon to 8 PM CDT Tuesday for
KSZ005>007-017>019.
&&
DISCUSSION...ADP
AVIATION...MangelsHazardous weather outlook, Jul 3, 9:04 PM CDT, 3 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Hastings NE 904 PM CDT Sun Jul 3 2022 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 041200- Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance- Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York- Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin- Webster-Nuckolls-Thayer- 904 PM CDT Sun Jul 3 2022 This Hazardous Weather Outlook is for south central Nebraska and portions of north central Kansas. .DAY ONE...Tonight. Showers and thunderstorms will continue to move across the outlook area tonight. Some of these storms will be strong to severe, with hail near the size of quarters and wind gusts near 60 MPH being the primary hazards. A Severe Thunderstorm Watch is in effect for much of the area until 1 AM Monday. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A few strong to severe thunderstorms may linger into the early morning hours Monday morning across the eastern portions of the outlook area. Otherwise, periodic thunderstorm chances continue through the upcoming week, mainly Tuesday through Friday, but a few storms could clip northern areas Monday evening. While widespread or significant severe weather looks unlikely at this time, some strong to severe storms are not out of the question with these chances. During the afternoon and early evening hours on both Monday and Tuesday, heat index values of 100 to 105 degrees are forecast across the outlook area. A Heat Advisory is in effect for both days. Please refer to the latest Heat Advisory message for additional information. Monday afternoon, western portions of the outlook area will have the potential for near-critical fire weather conditions, driven by low relative humidity values and breezy southerly winds. This will primarily affect areas west of Highway 183. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed through tonight. && More information may be obtained at the following web page: https://www.weather.gov/hastings
In the hours before
Local storm report, Jul 3, 10:54 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1054 PM CDT SUN JUL 3 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND DMG BEAVER CITY 40.14N 99.83W
07/03/2022 FURNAS NE PUBLIC
TIME ESTIMATED FROM RADAR AND NEARBY 50 MPH
GUST OBSERVATION.
&&
MANGELSSpecial weather statement, Jul 3, 11:01 PM CDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Hastings NE
1101 PM CDT Sun Jul 3 2022
NEZ046-047-061-062-074-075-040430-
Buffalo NE-Adams NE-Howard NE-Hall NE-Kearney NE-Sherman NE-
1101 PM CDT Sun Jul 3 2022
...Strong thunderstorms will impact portions of northwestern Adams,
northern Kearney, Buffalo, southeastern Sherman, southwestern Howard
and western Hall Counties through 1130 PM CDT...
At 1101 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles west of Pleasanton to near Kearney to
Axtell. Movement was northeast at 35 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Pleasanton around 1110 PM CDT.
Gibbon around 1115 PM CDT.
Hazard around 1120 PM CDT.
Other locations in the path of these storms include Shelton, Poole,
Ravenna, Rockville and Heartwell.
This includes Interstate 80 between mile markers 269 and 295.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
south central and central Nebraska.
&&
LAT...LON 4127 9887 4098 9860 4057 9871 4042 9915
4074 9918 4096 9932
TIME...MOT...LOC 0401Z 237DEG 30KT 4094 9920 4077 9904 4050 9911
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
PfannkuchSpecial weather statement, Jul 3, 11:17 PM CDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Hastings NE
1117 PM CDT Sun Jul 3 2022
NEZ039-040-040500-
Valley NE-Greeley NE-
1117 PM CDT Sun Jul 3 2022
...Strong thunderstorms will impact portions of northwestern Greeley
and Valley Counties through MIDNIGHT CDT...
At 1116 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Fort Hartsuff State Park to 6 miles
northeast of Arcadia. Movement was northeast at 20 mph.
HAZARD...Winds in excess of 40 mph and pea size hail, along with
heavy rainfall of perhaps 1 to 2 inches in a short time.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Ord, Elyria and Fort Hartsuff State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
central Nebraska.
&&
LAT...LON 4174 9870 4151 9878 4147 9921 4174 9921
TIME...MOT...LOC 0416Z 234DEG 18KT 4177 9895 4149 9905
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
PfannkuchSpecial weather statement, Jul 3, 11:50 PM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Hastings NE
1150 PM CDT Sun Jul 3 2022
NEZ061-062-040515-
Buffalo NE-Hall NE-
1150 PM CDT Sun Jul 3 2022
...A strong thunderstorm will impact portions of eastern Buffalo and
northwestern Hall Counties through 1215 AM CDT...
At 1149 PM CDT, Doppler radar was tracking a strong thunderstorm near
Gibbon, or 9 miles northeast of Kearney, moving northeast at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail. Radar is also
showing weak rotation in this area, although the threat for
a tornado is currently considered low.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Gibbon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
south central and central Nebraska.
&&
LAT...LON 4089 9849 4071 9892 4077 9904 4105 9877
4105 9868
TIME...MOT...LOC 0449Z 228DEG 28KT 4079 9893
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
PfannkuchSpecial weather statement, Jul 4, 12:35 AM CDT, 19 minutes before
Special Weather Statement
National Weather Service Hastings NE
1235 AM CDT Mon Jul 4 2022
NEZ048-062-063-040600-
Merrick NE-Hamilton NE-Hall NE-
1235 AM CDT Mon Jul 4 2022
...A strong thunderstorm will impact portions of west central
Hamilton, southwestern Merrick and eastern Hall Counties through 100
AM CDT...
At 1234 AM CDT, Doppler radar was tracking a strong thunderstorm near
Alda, or 9 miles southwest of Grand Island, moving northeast at 25
mph.
HAZARD...Wind gusts of 50 to 55 mph. Radar is also showing weak
rotation in this area, although the threat for a tornado is
currently considered low.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
south Grand Island and Phillips.
This includes Interstate 80 between mile markers 305 and 315.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
south central Nebraska.
&&
LAT...LON 4075 9846 4080 9852 4105 9830 4105 9829
4106 9829 4108 9827 4092 9809
TIME...MOT...LOC 0534Z 226DEG 23KT 4081 9845
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
PfannkuchLocal storm report, Jul 4, 12:42 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1242 AM CDT MON JUL 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1219 AM TSTM WND GST 6 NNE SHERMAN RESERVOIR 41.38N 98.83W
07/04/2022 M50 MPH SHERMAN NE MESONET
DAVIS WEATHERLINK STATION.
&&
MANGELSThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 7:24 PM CDT | Special Weather Statement | GID | Furnas | 36 min |
| Jul 3, 7:50 PM CDT | Special Weather Statement | GID | Dawson | 40 min |
| Jul 3, 8:04 PM CDT | Severe Thunderstorm Warning | GID | Dawson | 41 min |
| Jul 3, 8:08 PM CDT | Special Weather Statement | GID | Furnas | 37 min |
| Jul 3, 8:28 PM CDT | Special Weather Statement | GID | Furnas | 32 min |
| Jul 3, 8:37 PM CDT | Special Weather Statement | GID | Franklin, Kearney | 38 min |
| Jul 3, 8:44 PM CDT | Special Weather Statement | GID | Dawson, Gosper | 31 min |
| Jul 3, 8:53 PM CDT | Severe Thunderstorm Warning | GID | Adams, Franklin, Kearney, Webster | 37 min |
| Jul 3, 9:18 PM CDT | Special Weather Statement | GID | Adams, Kearney | 27 min |
| Jul 3, 9:31 PM CDT | Special Weather Statement | GID | Adams | 29 min |
| Jul 3, 9:54 PM CDT | Special Weather Statement | GID | Clay | 51 min |
| Jul 3, 10:27 PM CDT | Special Weather Statement | GID | Valley | 33 min |
| Jul 3, 10:34 PM CDT | Special Weather Statement | GID | Buffalo, Kearney | 26 min |
| Jul 3, 10:52 PM CDT | Special Weather Statement | GID | Valley | 23 min |
| Jul 3, 11:01 PM CDT | Special Weather Statement | GID | Buffalo, Kearney | 29 min |
| Jul 3, 11:17 PM CDT | Special Weather Statement | GID | Valley | 43 min |
| Jul 3, 11:50 PM CDT | Special Weather Statement | GID | Hall | 25 min |
| Jul 4, 12:35 AM CDT | Special Weather Statement | GID | Hall | 25 min |
| Jul 4, 1:10 AM CDT | Tornado Warning | GID | Merrick | 14 min |
| Jul 4, 2:23 AM CDT | Special Weather Statement | GID | Greeley | 22 min |
| Jul 4, 2:51 AM CDT | Special Weather Statement | GID | Nance | 24 min |
| Jul 4, 6:59 PM CDT | Special Weather Statement | GID | Harlan | 31 min |
Nearby
Tornado Warnings in Nebraska, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.